# SDR AALA202202151503

- Difficulty date: February 11, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 25,163 hours, 5,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT ROW 16 INOPERATIVE. SECURED LIGHT ASSEMBLY CONNECTOR FOR SEAT ROW 16 EMERGENCY LIGHTS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00,
